Skip to Main content Skip to Navigation
Journal articles

Contextual partial commutations

Abstract : We consider the monoid T with the presentation < a, b; aab = aba > which is ''close'' to trace monoids. We prove two different types of results. First, we give a combinatorial description of the lexicographically minimum and maximum representatives of their congruence classes in the free monoid \a, b\* and solve the classical equations, such as commutation and conjugacy in T. Then we study the closure properties of the two subfamilies of the rational subsets of T whose lexicographically minimum and maximum cross-sections respectively, are rational in \a, b\*.
Document type :
Journal articles
Complete list of metadata

Cited literature [10 references]  Display  Hide  Download
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Tuesday, May 13, 2014 - 3:37:18 PM
Last modification on : Saturday, March 28, 2020 - 2:16:09 AM
Long-term archiving on: : Monday, April 10, 2017 - 10:26:14 PM


Files produced by the author(s)


  • HAL Id : hal-00990446, version 1



Christian Choffrut, Robert Mercas. Contextual partial commutations. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (4), pp.59-72. ⟨hal-00990446⟩



Record views


Files downloads